MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703081
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf a0401 captures the reportable event of core wire break.Imdrf e2008 captures the reportable event of unretrieved device fragments.Imdrf f23 captures the reportable event of unexpected medical intervention.Imdrf f2301 captures the reportable event of additional device required.Mdrf f1901 captures the reportable event of additional surgery.
 
Event or Problem Description
It was reported that the patient underwent cystoscopy, right retrograde pyelogram, ureteroscopic holmium laser lithotripsy, stone basketing, and tight ureteral stent placement.During stone clearance and fluoroscopic evaluation of stone clearance progress, the working sensor wire was not visualized.A separate wire fragment was seen on fluoroscopy in the upper pole.The wire fragment was visualized and attempts were made to retrieve it using a zero tip basket and piranha forceps.However, retrieval of the broken wire fragment was unsuccessful.The patient was returned to the operating room.A flexible ureteroscope was advanced into the kidney.Pyeloscopy was performed.The retained sensor wire fragment was identified and successfully grasped with a three-prong basket and removed.No patient complications were reported.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22152028
Report Number2124215-2025-34746
Device Sequence Number7639153
Product Code EZB
UDI-Device Identifier08714729302681
UDI-Public(01)08714729302681(17)271113(10)35275335
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703081
Device Catalogue Number670-308
Device Lot Number0035275335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/05/2025
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight117 KG
Patient EthnicityNon Hispanic
Patient RaceWhite